Advertisement

What should I do if my son throws up after he takes his warfarin?

If your son vomits within 15 minutes of taking his warfarin dose, give the entire dose again. If more than 15 minutes passed after he took the medicine before he threw up, do not give him any more medicine until the next scheduled dose. Talk with your son's doctor if you have any questions about how to give him this medicine.

Continue Learning about Anticoagulant

What does it mean if my child's PT/INR test result is too high?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
If your child's PT/INR test result is too high, it means that her blood is clotting too slowly a...
More Answers
What drugs may interact with anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
The following drugs may interact with anticoagulant drugs, leading to side effects: antiplatelet ...
More Answers
What are side effects of anticoagulants?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Anticoagulants increase the risk of serious, even fatal, bleeding. Other side effects of warfarin an...
More Answers
Is it safe to stop taking blood thinners for afib before hip surgery?
Rishi Anand, MDRishi Anand, MD
If you suffer from atrial fibrillation (afib) and are taking blood thinners (anticoagulants), you wi...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.